# SDR 2007UALA00077

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 64,474 hours, 7,358 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 46HJK, 34ABC, 4E AFT, AND 4F AFT.  RELAMPED EACH EEL, OP CHECKS  OKAY FOR SERVICE.
